MATHEMATICA BOHEMICA, Vol. 128, No. 1, pp. 1-19 (2003)

Removability of singularities with anisotropic growth

Miroslav Dont, Josef Kral Jr.

Miroslav Dont, Department of Mathematics, Faculty of Electrical Engineering, Czech Technical University, Technicka 2, 166 27 Praha, Czech Republic, e-mail:; Josef Kral, Palackého 500, 289 11 Pecky, Czech Republic

Abstract: With help of suitable anisotropic Minkowski's contents and Hausdorff measures some results are obtained concerning removability of singularities for solutions of partial differential equations with anisotropic growth in the vicinity of the singular set.

Keywords: solutions of partial differential equations, removable singularities, anisotropic metric, Minkowski's contents

Classification (MSC2000): 65Z05, 28A12

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition